MathSciNet Relay Station
MathSciNet bibliographic data
MR871169 (88a:11021) 11B68 (11R09)
Dilcher, Karl Irreducibility of certain generalized Bernoulli polynomials belonging to quadratic residue characters. J. Number Theory 25 (1987), no. 1, 72–80.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement